# SDR DALA2016103107995

- Difficulty date: February 17, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 49,974 hours, 18,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FASTENER HOLES CORRODED UPPER SURFACE.  MAINTENANCE REPAIRED BEAM AT BS 986, RBL 23-34 IAW ER/A 464736-14MA.
